# SDR UIEA2013061800335

- Difficulty date: June 17, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 83,311 hours, 15,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 8100022701
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER 11C MISSING.  INSTALLED 11C EMERGENCY EXIT LIGHT COVER, REF AMM 25-27-08, OPS NORMAL.
